# SDR SWAA2025072193039

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N8896L
- Make and model: Boeing 737-8
- Aircraft serial: 68048
- Aircraft time: 5,720 hours, 3,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY R/H OTBD FLASHLIGHT INOP.   R/R AFT GALLEY R/H OTBD FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD.
